# SDR SWAA2014081330809

- Difficulty date: August 11, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 18,082 hours, 10,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, FUMES IN CABIN.  LT CABIN BULLNOSE AISLE EMERGENCY LIGHTS FAULTY BETWEEN ROW 17 TO ROW 20.  R&R BATTERY PACK PER AMM.
